Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Open Problems

Author(s):

R. Jeltsch, M. Mansour
Conference/Journal:

Int. Series of Numerical Mathematics, vol. 121, pp. 231-238, Birkhäuser Verlag
Abstract:



Year:

1996
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { JelMan:1996:IFA_1625,
    author={R. Jeltsch and M. Mansour},
    title={{Open Problems}},
    journal={Int. Series of Numerical Mathematics},
    year={1996},
    volume={121},
    number={},
    pages={231--238},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1625}
}
Permanent link